# SDR AC2A2021101513902

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 8,073 hours, 16,046 cycles
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 3G6320V03853
- Part serial: 141600613
- Condition: Contaminated
- Part time: 3,428 hours, 381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX OIL COOLER FAN WAS REMOVED AND REPLACED DUE TO MGB FAN QUILL SEAL LEAKING ALLOWING OIL TO MIGRATE TO FAN BEARINGS. SEE SDR AC2A2021101513901 FOR SDR ON SEAL.
